# SDR IPXA09555044

- Difficulty date: February 19, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 27,123 hours, 12,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028104
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME STATION 1300 HAS A DENT BETWEEN S22R TO S23R.  DNT L=.991W=.490DPTH=.039.  TRIM OUT DENT DAMAGE IAW EA757-5362-27-A1836 STP1 PRELIM2 TRM SZ:W=1.5"X L=1.09".  REMOVED FASTENERS CMMN TO REPAIR FOR HFEC INSP IAW SRM 51-40-02, EA757-5362-27-A1836 NOTE 9 PREM 2.  HFEC INSP CUTOUT AREA NTM51-00-19 PT6.  NO CRACK IND NOTED, HFEC INSP OPEN HOLES CMMN TO REPAIR PER NTM51-00-16PT6.  NO CRACK IND NOTED EA757-5362-27-A183.
